Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 11, 2012, 3:42 PM EDT for Toombs County, Georgia. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2012, 3:42 PM EDT (19:42 UTC)
- Expired
- Jun 11, 2012, 4:00 PM EDT
- In force
- 18 min
- Issued by
- NWS Atlanta, GA
County Toombs County, GA
The radar
The Robins AFB radar (KJGX), 114 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
084
WWUS82 KFFC 111942
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT MON JUN 11 2012
GAZ113-112000-
342 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TOOMBS COUNTY UNTIL 400 PM EDT...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PONDEROSA TO SOUTHWEST OF MCNATT FALLS...
MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TOOMBS COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE ROCK SPRINGS...PONDEROSA...NORMANTOWN...SOUTH
THOMPSON...TOOMBS CENTRAL...JOHNSON CORNER...MCNATT FALLS...GRAYS
LANDING...CEDAR CROSSING...SANTA CLAUS...VIDALIA...LYONS...CENTER...
OHOOPEE AND NEW BRANCH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3191 8223 3195 8229 3193 8232 3197 8248
3230 8243 3235 8241 3232 8236 3229 8235
3230 8227 3231 8225 3230 8222 3222 8220
3218 8218
TIME...MOT...LOC 1942Z 249DEG 14KT 3223 8221 3202 8230
3184 8258
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 11, 3:40 PM EDT, 2 minutes earlier.
Area forecast discussion, Jun 11, 3:40 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 PM EDT MON JUN 11 2012 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CENTRAL GEORGIA CONTINUES TO EXPERIENCE WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS...SOME OF WHICH HAVE MANAGED TO REACH SEVERE LEVELS WITH WIND DAMAGE THE MAIN THREAT. WITHIN THE CONVECTIVE AREA...RAIN HAS COOLED TEMPS INTO THE 70S AND THUS INSTABILITY IS MINIMAL IN THESE AREAS. BEST CHANCE FOR STRONG/SEVERE STORMS REMAINS TO THE SOUTH AND EAST OF THE CURRENT AREA OF CONVECTION WHERE CAPE VALUES ACCORDING TO SPC MESOANALYSIS ARE IN EXCESS OF 2000 J/KG. WE ARE STARTING TO SEE AN INCREASE IN INSTABILITY ACROSS ALABAMA WITH 1000 J/KG CAPE NOSING INTO NORTHWEST GEORGIA. THUS...HAVE CONTINUED HIGH POPS FOR THE REST OF THE AFTERNOON BUT WHERE INSTABILITY REMAINS LOWER HAVE LIMITED THUNDER TO SLIGHT CHANCE OR CHANCE WORDING. AS MORNING UPDATE AFD INDICATED...HIRES MODELS NOT INDICATING ANY SIGNIFICANT CONVECTION DEVELOPING ACROSS NORTH GEORGIA DESPITE THE INCREASE IN INSTABILITY. ALL THIS IS BEING FORCED BY FORMER UPPER LOW NOW ABSORBED INTO THE LARGER TROUGH AND ACTING AS SHORTWAVE ENERGY PUSHING THROUGH THE SOUTHEAST AND MIDDLE APPALACHIANS. LONGWAVE TROUGH STILL TRAVERSING THE UPPER MIDWEST...WITH COLD FRONT WORKING ITS WAY INTO THE MISSISSIPPI VALLEY AT AFD TIME. PW VALUES REMAIN QUITE HIGH... UPWARDS OF 2 INCHES ACROSS THE AREA IN RESPONSE TO THE DEEP MOISTURE FEED FROM THE GULF DOWNSTREAM OF THE TROUGH AND ON THE WESTERN PERIPHERY OF THE ATLANTIC HIGH. SEE HYDROLOGY SECTION BELOW FOR MORE ON QPF. MAY SEE A BRIEF LULL IN THE CONVECTION OVERNIGHT BETWEEN THE SHORTWAVE-INDUCED PRECIP AND THE FRONTAL PRECIP...BUT POPS INCREASE AGAIN TUESDAY AFTERNOON AS THE FRONT APPROACHES. SPC DAY2 OUTLOOK HAS US IN SEE TEXT AND WITH MLCAPES PROGGED ABOVE 1500 J/KG...WOULD NOT BE SURPRISED TO SEE A STRONG TO POSSIBLY SEVERE STORM OR TWO MAINLY IN THE AFTERNOON. TEMPERATURES OVER THE NEXT DAY OR SO WILL BE HIGHLY DEPENDENT ON CONVECTION AND CLOUD COVER...AS THEY HAVE THE PAST FEW DAYS. GENERALLY TOOK A MAV/MET BLEND...WITH CONFIDENCE REMAINING FAIRLY LOW. TDP .LONG TERM /WEDNESDAY THROUGH MONDAY/... AS UPPER LEVEL LOW PRESSURE SYSTEM PROPAGATES OVER EASTERN CANADA...FRONTAL BOUNDARY IS DRAGGED THROUGH THE APPALACHIAN REGION...AND ALIGNS WITH THE ATLANTIC COAST BY WEDNESDAY AFTERNOON. HIGH PRESSURE CENTERED OVER THE MID WEST EARLY WEDNESDAY BUILDS IN BEHIND THE BOUNDARY...AND STRETCHES INTO THE SOUTHEAST AS IT TRANSITIONS OVER THE GREAT LAKES REGION INTO THURSDAY. WEAK LOW PRESSURE DEVELOPING ALONG THE FRONTAL BOUNDARY OVER THE MID ATLANTIC STATES TRACKS AROUND THE PERIPHERY OF THE HIGH AND MOST MODELS ARE IN CONSENSUS THAT THIS LOW WOULD CONTINUE OUT OVER THE ATLANTIC AS HIGH BEGINS RIDGING DOWN THE EAST COAST IN A PSEUDO WEDGE EVENT. WITH MOISTURE STILL PRESENT ACROSS THE REGION THROUGH THE WEEKEND...DIURNAL CONVECTION STILL ANTICIPATED...EVEN WITH THE RIDGE REMAINING THE DOMINATE SYNOPTIC FEATURE. OVERALL...HAVE MADE MINOR CHANGES TO PREVIOUS EXTENDED FORECAST... INCLUDING SLIGHT CHANGES TO POPS AND WX...AND TWEAKS TO TEMPERATURES AND DEW POINTS. PREVIOUS DISCUSSION STILL APPROPRIATE FOR CURRENT FORECAST THINKING...SO HAVE INCLUDED IT BELOW. 31 /ISSUED 353 AM EDT MON JUN 11 2012/ MODELS MAINTAIN SOME SEMBLANCE OF AN UPPER TROUGH ACROSS THE SOUTHEAST U.S. THROUGH MUCH OF THE PERIOD. HOWEVER...MODELS HINTING AT WEAK RIDGE BUILDING IN FROM THE WEST THURSDAY/FRIDAY TIME FRAME...BUT AT THE SAME TIME SHOW AN UPPER TROUGH STRENGTHEN ALONG THE EAST COAST AND BUILDING WESTWARD. OVERALL...SHOULD SEE A LESSENING OF PRECIP CHANCES AFTER TUESDAY NIGHT...ESPECIALLY ACROSS THE NORTH. MODELS CONTINUE TO SHOW THE FRONTAL BOUNDARY PUSHING ACROSS NORTH GEORGIA TUESDAY NIGHT WITH THE REMNANTS SETTLING ACROSS SOUTH CENTRAL GEORGIA WEDNESDAY AND MEANDERING ACROSS THAT AREA INTO FRIDAY. WITH THE FRONT IN THE AREA TUESDAY NIGHT...CHANCE TO GOOD CHANCE POPS SEEM IN ORDER. WILL TREND TOWARD LOWER POPS REST OF THE PERIOD WITH BEST CHANCES OVER CENTRAL GEORGIA WITH REMNANTS OF FRONTAL BOUNDARY IN THE VICINITY. AS FOR TEMPS...LOOK FOR AFTERNOON HIGHS TO GENERALLY BE ABOVE NORMAL INTO FRIDAY...BUT BACK TO MORE NORMAL LEVELS OVER THE WEEKEND WITH MODELS SHOWING SURFACE HIGH PRESSURE WEDGING DOWN THE APPALACHIANS AND EASTERLY FLOW SETTING UP OVER THE STATE. 49 && .HYDROLOGY... QPF VALUES FOR THE NEXT FEW DAYS GENERALLY RANGE BETWEEN 0.5-1.5 INCHES...BUT WITH THE HIGHEST QPF PROGGED IN PORTIONS OF CENTRAL GEORGIA WHERE ANYWHERE FROM 2-4 INCHES HAVE ALREADY FALLEN...FELT IT PRUDENT TO GO AHEAD AND ISSUE A FLOOD WATCH FOR PORTIONS OF CENTRAL GEORGIA. IN GENERAL MOST OF THE AREA CAN HANDLE THE RAIN BUT SOME OF THE STORMS HAVE HAD BURSTS OF VERY HEAVY RAIN...APPROACHING FFG VALUES ACROSS THAT AREA. TDP AVIATION... 18Z UPDATE... WIDESPREAD TSRA ACROSS CENTRAL GEORGIA WILL CONTINUE TO IMPACT CSG AND MCN...BUT NORTHERN TAFS WILL MAINLY SEE SHRA THROUGH THE AFTERNOON. HAVE CONTINUED TO INCLUDE TEMPO TSRA BUT CONFIDENCE IS LOW. EXPECT TO SEE ANOTHER ROUND OF CONVECTION ON TUESDAY AS THE FRONT APPROACHES...ESPECIALLY AS INSTABILITY INCREASES AFTER 18Z. OTHERWISE...WINDS SHOULD REMAIN SOUTHWEST TO WEST...VRB AND GUSTY NEAR THUNDERSTORMS. CIGS MAINLY MVFR THIS AFTERNOON BUT EXPECT ANOTHER PERIOD OF IFR CIGS BETWEEN 06Z-14Z TUESDAY. //ATL CONFIDENCE...18Z UPDATE... HIGH ON WINDS. MEDIUM ON CIGS THIS AFTERNOON. HIGH ON IFR CONDITIONS TUESDAY MORNING...MEDIUM ON TIMING. MEDIUM ON OCCURRENCE OF THUNDER THIS AFTERNOON...LOW ON IMPACTS TO ATL. HIGH ON OCCURRENCE OF THUNDER TUESDAY...MEDIUM ON TIMING. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 87 68 89 / 50 70 40 20 ATLANTA 69 86 71 88 / 50 70 30 20 BLAIRSVILLE 64 80 64 84 / 60 70 30 20 CARTERSVILLE 66 87 66 88 / 50 70 30 10 COLUMBUS 70 88 71 91 / 60 70 40 20 GAINESVILLE 66 86 69 87 / 50 70 30 20 MACON 70 88 69 91 / 70 70 40 30 ROME 68 88 67 89 / 50 70 30 10 PEACHTREE CITY 67 86 66 88 / 50 70 30 20 VIDALIA 71 87 72 90 / 80 80 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS... HOUSTON...JEFFERSON...JOHNSON...JONES...LAURENS...MACON... MARION...MONROE...MUSCOGEE...PEACH...PULASKI...SCHLEY... STEWART...SUMTER...TALBOT...TAYLOR...TREUTLEN...TWIGGS...UPSON... WARREN...WASHINGTON...WEBSTER...WILCOX...WILKINSON. && SHORT TERM...TDP LONG TERM....31 AVIATION...TDP
Hazardous weather outlook, Jun 11, 1:53 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 153 PM EDT MON JUN 11 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 153 PM EDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY...WITH ISOLATED STRONG STORMS POSSIBLE. .SYNOPSIS... AN UPPER LEVEL LOW OVER NORTHEAST ALABAMA WILL MOVE ACROSS THE TENNESSEE AND OHIO VALLEYS TODAY...PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS MAY BE STRONG. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THE STORMS WILL BE HEAVY RAIN...GUSTY WINDS AND OCCASIONAL LIGHTNING. .DISCUSSION... WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS A STRONG UPPER LEVEL SYSTEM MOVES ACROSS THE TENNESSEE AND OHIO VALLEYS THROUGH TONIGHT. CONVECTION ALREADY FIRING ACROSS THE AREA THIS MORNING WILL LIMIT THE ACTIVITY ACROSS NORTH GEORGIA. IN GENERAL...EXPECTING NUMEROUS THUNDERSTORMS SOUTH OF A LINE FROM COLUMBUS TO MACON TO SWAINSBORO. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED NORTH OF THIS LINE. WITH CAPE VALUES EXPECTED TO INCREASE INTO THE 1000 TO 1500 RANGE THIS AFTERNOON...SOME OF THE STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND OCCASIONAL TO FREQUENT LIGHTNING. WITH PRECIPITABLE WATER VALUES ABOVE 1.8 INCHES...IT IS POSSIBLE FOR RAINFALL RATES TO EXCEED 1 INCH PER HOUR...WITH LOCALLY HEAVIER AMOUNTS. WHILE THUNDERSTORMS WILL BE POSSIBLE AT ANYTIME TODAY AND TONIGHT...THE BEST CHANCE WILL BE THIS AFTERNOON AND EVENING. THE BEST AREA THAT COULD SEE STRONG STORMS WILL BE NORTH AND WEST GEORGIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH FOR MUCH OF THE WEEK. A COLD FRONT IS EXPECTED TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY... ENHANCING THE THREAT FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION AND BE READY FOR POSSIBLE ACTIVATION THIS AFTERNOON OR EVENING.
In the hours before
Special weather statement, Jun 11, 1:32 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT MON JUN 11 2012
GAZ082-083-094>096-107>109-111815-
132 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
TWIGGS...PULASKI...PEACH...BIBB...BLECKLEY...DODGE AND HOUSTON
COUNTIES UNTIL 215 PM EDT...
AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WARNER ROBINS TO MOCK SPRINGS...MOVING EAST
AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
TWIGGS...PULASKI...PEACH...BIBB...BLECKLEY...DODGE AND HOUSTON
COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE OCMULGEE PUBLIC FISHING AREA...PULASKI STATE PRISON...
MOCK SPRINGS...KATHLEEN...BONAIRE...WARNER ROBINS...CENTERVILLE...
KLONDIKE...ELBERTA...ROBINS AIR FORCE BASE...WALLACE...MOBLEY
CROSSING...HARTFORD...HAWKINSVILLE AND MAGNOLIA.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3224 8360 3227 8358 3236 8360 3243 8358
3248 8360 3256 8372 3264 8372 3273 8334
3272 8331 3242 8313 3235 8314 3220 8321
3211 8361
TIME...MOT...LOC 1732Z 255DEG 27KT 3258 8363 3251 8348
3245 8345 3238 8348 3230 8345 3220 8355Special weather statement, Jun 11, 1:36 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT MON JUN 11 2012
GAZ104>109-111815-
136 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
SUMTER...PULASKI...CRISP...DODGE AND DOOLY COUNTIES UNTIL 215 PM
EDT...
AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EAST CRISP TO FORT EARLY...MOVING NORTHEAST
AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
SUMTER...PULASKI...CRISP...DODGE AND DOOLY COUNTIES THROUGH 215 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT EARLY...
ARABI...GEORGIA VETERANS MEMORIAL STATE PARK...RAINES...WENONA...
HATLEY...CORDELE...POPE CITY...EAST CRISP...PITTS...ROCHELLE...
SEVILLE...EAST CRISP...PLEASANT VIEW AND PINEVIEW.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3183 8388 3185 8395 3191 8393 3192 8395
3200 8391 3211 8361 3220 8321 3201 8321
3185 8360 3180 8362 3180 8380
TIME...MOT...LOC 1736Z 240DEG 22KT 3197 8364 3185 8380
3187 8390Local storm report, Jun 11, 1:48 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
148 PM EDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND DMG DUBLIN 32.54N 82.90W
06/11/2012 LAURENS GA EMERGENCY MNGR
LAURENS COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF
SEVERAL DOWNED TREES AND LINES IN THE CITY OF
DUBLIN...INCLUDING A DOWNED TREE ON INTERSTATE 16 THAT
HAS BEEN CLEARED. RADAR ESTIMATED TIME OF 1328 EDT.
&&
RGARCIASpecial weather statement, Jun 11, 2:05 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EDT MON JUN 11 2012
GAZ084-096-097-106-108>111-111845-
205 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILCOX...
WHEELER...TELFAIR...LAURENS...WILKINSON...BLECKLEY...CRISP AND DODGE
COUNTIES UNTIL 245 PM EDT...
AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOUTH OF IRWINTON TO CEDAR GROVE...EASTMAN
AND CORDELE...MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
WHEELER...TELFAIR...LAURENS...WILKINSON...BLECKLEY...CRISP AND DODGE
COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE JAY BIRD SPRINGS...GODWINSVILLE...PLAINFIELD...
YONKERS...CHESTER...CHAUNCEY...EASTMAN...OWENSBORO...DOUBLE RUN...
ABBEVILLE...ARABI...MONTROSE...DEXTER...CADWELL AND GOLDSBORO.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3186 8319 3185 8360 3180 8362 3185 8395
3203 8388 3203 8361 3212 8361 3213 8331
3253 8335 3258 8323 3270 8328 3276 8294
3271 8295 3261 8267 3249 8264 3233 8275
3227 8264 3197 8254 3193 8259 3178 8289
TIME...MOT...LOC 1804Z 253DEG 37KT 3264 8315 3256 8306
3221 8288 3206 8309 3194 8339 3184 8371
3180 8400Special weather statement, Jun 11, 2:43 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT MON JUN 11 2012
GAZ086-098-109>113-111945-
243 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...DODGE AND
EMANUEL COUNTIES UNTIL 345 PM EDT...
AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOPERTON TO MOUNT VERNON...ALAMO AND
CHINA HILL...MOVING NORTHEAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...DODGE AND
EMANUEL COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ROCK SPRINGS...THE LITTLE OCMULGEE STATE PARK...
LANDSBURG...GLENWOOD...ALAMO...THE HORSE CREEK WMA...MILAN...LUMBER
CITY...HELENA...MCRAE...JAY BIRD SPRINGS...ACHORD...BARNHILL...
BLACKVILLE AND ORLAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3184 8317 3198 8329 3206 8325 3219 8286
3231 8272 3246 8269 3253 8257 3256 8259
3275 8218 3245 8218 3230 8230 3231 8224
3219 8219 3191 8222 3197 8248 3208 8247
3196 8255 3192 8268 3179 8286 3178 8302
TIME...MOT...LOC 1841Z 241DEG 32KT 3249 8260 3227 8257
3191 8290 3171 8340Special weather statement, Jun 11, 3:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT MON JUN 11 2012
GAZ113-112000-
342 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TOOMBS COUNTY UNTIL 400 PM EDT...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PONDEROSA TO SOUTHWEST OF MCNATT FALLS...
MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TOOMBS COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE ROCK SPRINGS...PONDEROSA...NORMANTOWN...SOUTH
THOMPSON...TOOMBS CENTRAL...JOHNSON CORNER...MCNATT FALLS...GRAYS
LANDING...CEDAR CROSSING...SANTA CLAUS...VIDALIA...LYONS...CENTER...
OHOOPEE AND NEW BRANCH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3191 8223 3195 8229 3193 8232 3197 8248
3230 8243 3235 8241 3232 8236 3229 8235
3230 8227 3231 8225 3230 8222 3222 8220
3218 8218
TIME...MOT...LOC 1942Z 249DEG 14KT 3223 8221 3202 8230
3184 8258The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:17 PM EDT | Special Weather Statement | FFC | Emanuel | 43 min |
| Jun 10, 8:52 PM EDT | Special Weather Statement | FFC | Emanuel | 38 min |
| Jun 11, 12:19 PM EDT | Special Weather Statement | FFC | Houston, Macon, Marion, Schley, Sumter, Webster | 41 min |
| Jun 11, 12:56 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Pulaski | 49 min |
| Jun 11, 1:00 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens | 45 min |
| Jun 11, 1:27 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 33 min |
| Jun 11, 1:32 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski, Twiggs | 43 min |
| Jun 11, 1:36 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 39 min |
| Jun 11, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Montgomery, Treutlen, Washington | 58 min |
| Jun 11, 2:05 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Laurens, Telfair, Wheeler and 1 more | 40 min |
| Jun 11, 2:43 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 62 min |
| Jun 11, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 28 min |
| Jun 11, 3:47 PM EDT | Flood Watch | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 30 more | 13 hr |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.